# SDR CALA2019061400927

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 26,298 hours, 3,195 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 78570090052
- Condition: Damaged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO # 2 SLAT LEADING EDGE REMOVED LH WING LEADING EDGE #2 SLAT ASSY PER MM 27-81-03-00B-520 & 27-89-04-00A-520 ADD EMP:U250887 INSTALLED SPLINE ADAPTER AND COUNTER REVOLUTION EQUIPMENT FOR # C WRENCH IN DK 1 ON TABLE. 2 SLAT INSTALLATION/RIGG.ALL OTHE TOOLING NUTRUNNER AND ECCENTRI VERIFIED NEW SLAT PART NUMBER, ACP INTERFACE. OK TO INSTALL. INSTALLED SERVICABLE #2 LEADING EDGE SLAT REF BUSHINGS AND NUTS AT INBOARD AND OUTBOARD LOCATIONS. FULL RIG NEEDED. DMC-B787-A-27-81-03-00B-720A-A. INSTALLED BOLTS, WASHERS, ADJUSTED #2 LE SLAT ECCENTRICS, TORQUED AND SAFTIED. GAP CHECK BETWEEN UPPER TE AND WING SURFACE AND CLEARANCE BETWEEN RIB AND RUB STRIP WITHIN LIMITS.  REF: AMM 27-81-03-00B-720A-A. ADD EMP:U349237 QC VERIFIED THE #2 LE SLAT GAP CHK BETWEEN THE UPPER TE AND WING SURFACE & CLEARANCE BETWEEN RIB & RUB STRIPS WERE WITHIN LIMITS, ALSO VERIFIED THE TORQUE & SAFTIED OF THE ECCENTRICS. PANELS 521PB AND 521QB. AMM 27-81-03-00B-720A-A PAGE 93 STEP M(1) AND INSTALL LE INSTALLED LE PANELS 521MB AND 521NB.  NEED TO CONTINUE WITH FINISHED INSTALLATION REF AMM DMC-B787-A-27-81-03-00B-720A-A. RESET ALL SYSTEMS, OPERATIONAL CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1924356  SN OFF 0092 SLAT, 787, #2,   OFF 78-5700-9-0052 0092 ON 78-5700-9-0052 0093 VERIFIED PER 27-81-03-OOB-720A-A AND RII LIST.
